# SDR SWAA012364

- Difficulty date: August 21, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 7,995 hours, 4,798 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 381800
- Part serial: 3727
- Condition: Failed
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF L/E EDGE TRANSIT LIGHT STAYED ILLUMINATED.  REMOVED AND REPLACED NR 2 L/E SLAT ACTUATOR PER MM.
